# SDR WX0A2023073131806

- Difficulty date: July 31, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N308NV
- Make and model: Airbus A319-112
- Aircraft serial: 2450
- Aircraft time: 50,413 hours, 32,147 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(EMERGENCY DECLARED) CAB PR SYS 1 FAULT IN FLIGHT, EXCESSIVE CABIN ALT MASTER WARNS SHORTLY AFTER, OUTFLOW VALVE SHOWED 1/4 OPEN ON SYSTEM PAGE. CABIN ALTTUDE EXCEEDED 25000, O2 MASK DROPPED.  SYSTEM WAS IN AUTO ECAMS COMPLIED WITH. / CPC1 (11HL) WAS NOT RESPONDING. REMOVED AND REPLACED CPC1 (11HL) IAW AMM 21-31-34-000-001-A AND 21-31-34-400-001-A. PERFORMED OPS TEST OF PRESSURE CONTROL AND MONITORING IAW AMM 21-31-00-710-002-A. PERFORMED OPS TEST OF MANUAL MODE SELECTION AND MANUAL MODE PRESSURE CONTROL IAW AMM 21-31-00-710-003-A. PRESSURIZED CABIN IAW AMM 05-53-00-780-002-A01. ALL SYSTEMS OPERATING NORMALLY, OPS CHECK GOOD.
